# SDR SWAA2022110150965

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD BS 303.9 LT SIDE AT FWD GALLEY AREA 2022-517141 / [01] REPLACED INNER CHORD AND FASTENERS LOC. BTW BS 277 TO BS 360 LT SIDE FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A8110 REV 'A' AND DRAWING 140A9810 REV -  SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED INNER CHORD AND FASTENERS LOC. BTW BS 277 TO BS 360 LT SIDE FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A8110 REV 'A' AND DRAWING 140A9810 REV - RII COMPLETED  SEE INDIVIDUAL SIGN OFF BELLOW.
